# SDR IPXA1666380

- Difficulty date: April 20, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 41,576 hours, 12,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 145T252427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD FITTING AREA CORROSION CRACK FOUND AT FAILSAFE STRAP FROM 5 O/C TO 7 O/C POSITION APPROX .1250" IN DEPTH FUS BS 955 LT SIDE REAR SPAR BULKHEAD FITTING FAIL SAFE STRAP REPAIR IAW EO B767-5350-17922-H APPENDIX 'C' ORIGINAL MATERIAL 2024T351-0750" MACHINED STRAP, CRACK IS AT 5 O/C TO 7 O/C POSITION APPROX .1250" IN DEPTH, FINAL CUTOUT SIZE IS 7.75" X 2" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
